Universidad Complutense de Madrid
E-Prints Complutense

Elliptic and parabolic quasilinear equations giving rise to a free boundary:the boundary of the support of the solution.

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso (1986) Elliptic and parabolic quasilinear equations giving rise to a free boundary:the boundary of the support of the solution. Proceedings of Symposia in Pure Mathematics, 45 (1). pp. 381-393. ISSN 0082-0717

[thumbnail of 129.pdf] PDF
Restringido a Repository staff only

511kB

Official URL: http://books.google.es/books?id=VOVP7BOpWa8C&lpg=PA381&ots=pNVGoZlA07&lr&hl=es&pg=PA381#v=onepage&q&f=false



Abstract

This paper gives a very brief review of some properties of solutions of quasilinear scalar elliptic and parabolic partial differential equations in a spatial domain Ω. Emphasis is laid on nonlinearities which allow the support of the solutions to be smaller than Ω. The use of sub- and supersolutions and energy estimates are the only techniques described in any detail, but the paper gives the reader an entree into the vast theoretical literature on these problems. The physical references are selective


Item Type:Article
Uncontrolled Keywords:quasilinear equations; free boundary; support of the solutions; porous media equation; supersolutions
Subjects:Sciences > Mathematics > Differential geometry
ID Code:16412
Deposited On:18 Sep 2012 08:47
Last Modified:05 Sep 2018 17:31

Origin of downloads

Repository Staff Only: item control page